skip to main content
OSTI.GOV title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Realization of the Axion Insulator State in Quantum Anomalous Hall Sandwich Heterostructures

Authors:
; ; ; ; ; ; ; ; ; ;
Publication Date:
Sponsoring Org.:
USDOE Office of Science (SC), Basic Energy Sciences (BES) (SC-22)
OSTI Identifier:
1418898
Grant/Contract Number:  
SC0018153; W911NF-12-1-0461
Resource Type:
Journal Article: Publisher's Accepted Manuscript
Journal Name:
Physical Review Letters
Additional Journal Information:
Journal Name: Physical Review Letters Journal Volume: 120 Journal Issue: 5; Journal ID: ISSN 0031-9007
Publisher:
American Physical Society
Country of Publication:
United States
Language:
English

Citation Formats

Xiao, Di, Jiang, Jue, Shin, Jae-Ho, Wang, Wenbo, Wang, Fei, Zhao, Yi-Fan, Liu, Chaoxing, Wu, Weida, Chan, Moses H. W., Samarth, Nitin, and Chang, Cui-Zu. Realization of the Axion Insulator State in Quantum Anomalous Hall Sandwich Heterostructures. United States: N. p., 2018. Web. doi:10.1103/PhysRevLett.120.056801.
Xiao, Di, Jiang, Jue, Shin, Jae-Ho, Wang, Wenbo, Wang, Fei, Zhao, Yi-Fan, Liu, Chaoxing, Wu, Weida, Chan, Moses H. W., Samarth, Nitin, & Chang, Cui-Zu. Realization of the Axion Insulator State in Quantum Anomalous Hall Sandwich Heterostructures. United States. doi:10.1103/PhysRevLett.120.056801.
Xiao, Di, Jiang, Jue, Shin, Jae-Ho, Wang, Wenbo, Wang, Fei, Zhao, Yi-Fan, Liu, Chaoxing, Wu, Weida, Chan, Moses H. W., Samarth, Nitin, and Chang, Cui-Zu. Wed . "Realization of the Axion Insulator State in Quantum Anomalous Hall Sandwich Heterostructures". United States. doi:10.1103/PhysRevLett.120.056801.
@article{osti_1418898,
title = {Realization of the Axion Insulator State in Quantum Anomalous Hall Sandwich Heterostructures},
author = {Xiao, Di and Jiang, Jue and Shin, Jae-Ho and Wang, Wenbo and Wang, Fei and Zhao, Yi-Fan and Liu, Chaoxing and Wu, Weida and Chan, Moses H. W. and Samarth, Nitin and Chang, Cui-Zu},
abstractNote = {},
doi = {10.1103/PhysRevLett.120.056801},
journal = {Physical Review Letters},
number = 5,
volume = 120,
place = {United States},
year = {Wed Jan 31 00:00:00 EST 2018},
month = {Wed Jan 31 00:00:00 EST 2018}
}

Journal Article:
Free Publicly Available Full Text
This content will become publicly available on January 31, 2019
Publisher's Accepted Manuscript

Citation Metrics:
Cited by: 4 works
Citation information provided by
Web of Science

Save / Share:

Works referenced in this record:

Colloquium: Topological insulators
journal, November 2010


Topological field theory of time-reversal invariant insulators
journal, November 2008

  • Qi, Xiao-Liang; Hughes, Taylor L.; Zhang, Shou-Cheng
  • Physical Review B, Vol. 78, Issue 19, Article No. 195424
  • DOI: 10.1103/PhysRevB.78.195424